Message Boards » General Diet and Weight Loss Help

TOPIC: Lime green pee!?????

 
Ic_disabled_photos
Topic has been inactive for 30 days or more and images have been disabled.
Display All Images
March 27, 2011 3:41 PM
The last few days I have been noticing that about 2 times a day (consecutve potty breaks) my urine is like a neon green........ Ive been eating pretty good so I dont think it is anything as far as that goes. I am taking a multivitamin, vitamin E, 2 yarrow root pills as well as a Chromium Picolinate pill every morning. Could any of these be doing it? The multivitamin I am taking now is a different brand, ive been taking it for about a week. Is this something I should go to my doctor for or is this "normal"?

Amber
March 27, 2011 3:44 PM
Many times it's something we've ingested. try not taking the supplements and see what happens.
  2860108
March 27, 2011 3:46 PM
B vitamins make your pee look like yellow highlighter fluid, so it very well could be one of your supplements. I'm with daniran, just try skipping the supplements for a day or two and see if it changes. If it's accompanied by any discomfort or strong odor though, I would call the doc just to be safe.
March 27, 2011 3:47 PM
That is definitely interesting. As suggested, try not taking the supplements to see if those may be the reason, otherwise if it's a continual problem, definitely go see a physician.
  4033053
March 27, 2011 3:47 PM
Probably the vitamins or the combination of all of what your taking.
March 27, 2011 3:47 PM
I have had this happen as well. It is most likely your body getting rid of an excess vitamin or mineral or supplement. Do like the one person said and I would take something away each day til you see a change in your urine. OR, you could stop with all of it for 2 days until you see normal color, then start back with your multi, then add each thing back one at a time until it happens again then you will know.
  4982740
March 27, 2011 3:49 PM
Yep... when I was taking herbalife supplements, my urine was the same type of color.
  1763252
March 27, 2011 3:50 PM
I would say it's definitely a combination of the vitamins/supplements you're taking.
  3662302
March 27, 2011 3:50 PM
I've read that if you're getting a lot of one of the Vitamin B's (3 or 6, I believe) it can turn your pee a neon yellow or green color. I take extra of both of those and mine has looked like your standard yellow highlighter before.
March 27, 2011 3:50 PM
I have a similar experience at times. i usually notice it in the morning after my energy drink and vitamin. Lot's of vitamins will turn you pee a funny color (im more of a yellow lol). I does your pee stay that color all day? It might be worth a phone call to your DR just to be safe.
March 27, 2011 3:50 PM
Bump
March 27, 2011 3:50 PM
I would google it, I remember something in my nutrition class that said something about bright green pee. I can not remember what it was though. So look it up and follow the advice. Or just call your Dr. office and ask a nurse they will let you know.
March 27, 2011 3:52 PM
Vitamins are the cause. Don't worry about it my pee is also a green color! I take one a day energy.
  5100709
March 27, 2011 3:52 PM
Here's an interesting article about green urine http://www.urinecolors.com/green_urine_color.php
  2928640
March 27, 2011 3:54 PM
My money is on the supplements. Many vitamins and sups will make your urine turn all sorts of neon colors. If you drink enough water throughout the day, it should slowly become a normal "clear" color.

If you are still concerned, stop taking the vits & sups for a few days and see what happens with the color.
March 27, 2011 3:55 PM
Bright green pee is caused by: Excess of B vitamins, commonly from supplements with very high levels of B-group. It's harmless and should sort itself out. Drink plenty of water.
March 27, 2011 3:58 PM
Here is a link that way help:
http://www.urinecolors.com/green_urine_color.php

They mention some other things too.. but one of the things mentioned is that some foods will do it, like asparagus. Or even some medications (and I assume vitamins) that have a green dye in them.
  218570
March 27, 2011 4:00 PM
Hello again... I posted a response to this post up there somewhere.... I have a question that is a little off topic... I posted a couple blogs and got no responses.... how do I post so that everyone can see it??
  4982740
March 27, 2011 4:10 PM
Thanks Guys! I have looked at the site that a few of you have named!

I think it is the new multi that i am taking. The ones I took before never did that and I was taking all the other supps with it. The new multi is the only thing that has changed since ive noticed this happening.

I drink PLENTY of water throughout the day. Upwards of 99oz a day! I go pee more than a pregnant woman!! lol

someone asked if my urine is like that all day.... No only for 2 potty breaks!

I take the Vitamin E for my hair. I have very thin brittle hair :(

The Yarrow pill is for my foot. I have a huge planter wart that was cut out about 4 years ago but came back after the stiches were taken out. The yarrow helps with the pain as well as slows down the growth of the skin overtop of it so I dont have to go to the doctor and get it scraped as often

And the Chromium Picolinate is for muscle growth as well and a fat burner.
March 27, 2011 6:17 PM
QUOTE:

<snip>
And the Chromium Picolinate is for muscle growth as well and a fat burner.


It is not for muscle growth. It can have a mild fat-burning effect. It also leaches iron out of your system. Just be aware, esp. as many (pre-menopausal) women have to watch their iron. I personally avoid it as much as I can.

Reply

Message Boards » General Diet and Weight Loss Help

Posts by members, moderators and admins should not be considered medical advice and no guarantee is made against accuracy.